Translator Disclaimer
15 May 2020 Regularity of optimal transport between planar convex domains
Ovidiu Savin, Hui Yu
Duke Math. J. 169(7): 1305-1327 (15 May 2020). DOI: 10.1215/00127094-2019-0068

Abstract

For 0<p<+, we prove a global W2,p-estimate for potentials of optimal transport maps between convex domains in the plane. Among the tools developed for that purpose are obliqueness in general convex domains and estimates for the growth of eccentricity of sections of the potentials.

Citation

Download Citation

Ovidiu Savin. Hui Yu. "Regularity of optimal transport between planar convex domains." Duke Math. J. 169 (7) 1305 - 1327, 15 May 2020. https://doi.org/10.1215/00127094-2019-0068

Information

Received: 16 June 2018; Revised: 23 August 2019; Published: 15 May 2020
First available in Project Euclid: 26 March 2020

zbMATH: 07198477
MathSciNet: MR4094737
Digital Object Identifier: 10.1215/00127094-2019-0068

Subjects:
Primary: 35J60
Secondary: 35J96

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 7 • 15 May 2020
Back to Top